A Caltech Library Service

Items where Person is "Ajtai-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1992 | 1987
Number of items: 2.


Ajtai, M. and Alon, N. and Bruck, J. et al. (1992) Fault tolerant graphs, perfect hash functions and disjoint paths. In: 33rd Annual Symposium on Foundations of Computer Science, 1992. IEEE , Piscataway, NJ, pp. 693-702. ISBN 0818629002.


Ajtai, M. and Kechris, A. S. (1987) The Set of Continuous Functions with the Everywhere Convergent Fourier Series. Transactions of the American Mathematical Society, 302 (1). pp. 207-221. ISSN 0002-9947.

This list was generated on Fri Dec 4 06:44:24 2020 PST.